# SDR ASAA0580132

- Difficulty date: February 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK, CABIN FLOOR PANEL HAS CORRODED FASTENERS.  REPLACED FLOOR PANEL.  (M)
